Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes weakness while on Bigomet SR 500 for diabetes?

Answered by
Dr.
Dr. Harish Naik

General & Family Physician

Practicing since :2008

Answered : 2617 Questions

default
Posted on Mon, 6 Jun 2016 in Diabetes
Question: I am taking BIGOMET SR 500 once daily My sugar levels after taking the medicine is fasting 90 and pp 100 Should I stop taking the medicine as some times I feel weakness
doctor
Answered by Dr. Harish Naik 3 hours later
Brief Answer:
I would not suggest you to stop the medication

Detailed Answer:
Hi
Welcome.
I have gone through your query.

I have not examined you, but based on the information, I feel your blood sugar is controlled by these medications, so I would not suggest you to stop it. And definitely not without consulting your physician.
It would be better if you had mentioned your age and sex. Also when do you have weakness?

This provisional advice provided by me is based entirely on the input provided to me. I would suggest examination by the doctor.

I hope this suggestion might be of some help to you.
Take care.





Above answer was peer-reviewed by : Dr. Deepak
doctor
default
Follow up: Dr. Harish Naik 20 hours later
I am female and 62 years old I feel weakness. After taking medicine and feel it in upper part of my head
I don't have blood sugar history prior to 15 months back when I had frozen shoulder problem which is ok now Except some pain in left shoulder. My Hb1Ac on 6.11.2014 was 6.50.I have come to know that BIGOMET SR 500 causes weakness.I need advice and want to know whether I can stop taking the medicine for a short time of 5 days Whether it will affect my health, specifically metabolism
doctor
Answered by Dr. Harish Naik 40 minutes later
Brief Answer:
Do not stop the medication without consulting your physician

Detailed Answer:
Hi.
Welcome.
The drug can cause weakness, but stopping it won't be good idea. I would suggest you eat some food while you have weakness. I would recommend you to go for HB estimation, as anaemia can also present with weakness. I would not suggest you to stop the agent without consulting with your physician, not even for a day, you can discuss about your weakness problem with them.

This provisional advice provided by me is based entirely on the input provided to me. I would suggest examination by the doctor.

I hope this suggestion might be of some help to you.
Take care.

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Frozen shoulder

doctor1 MD

I have a severe pain in my right arm, actually in the muscle, upper arm... also started as a long standing fibromyalgia pain for years in shoulder...

doctor1 MD

Swelling on right shoulder, limited movement right shoulder, right arm feels heavy and also swollen. difficulty holding on to things picking thing...

doctor1 MD

my shoulders seem to be tensed up a lot. Pulling toward my ears. Also clinch my teeth at night. So I wake up with shoulders drawn up and tight jaw.